| Model Number |
4-840220DIUA-EN |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the china food and drug administration (cfda), adverse reaction event center of shanghai, and not reported directly to medtronic by the customer that the pb840 ventilator displayed a hardware alarm (bad expiratory flow), indicating loss of ventilation, after it was connected to the patient.The patient was removed from the ventilator and placed on an alternate ventilator, and there was no reported patient injury.
Additional Manufacturer Narrative
Section a patient information cannot be provided due to privacy regulations.H3: device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported by the china food and drug administration (cfda), adverse reaction event center of shanghai, and not reported directly to medtronic by the customer that the pb840 ventilator displayed a hardware alarm (bad expiratory flow), indicating loss of ventilation, after it was connected to the patient.The ventilator was not made available to medtronic for evaluation.The third-party service personnel evaluated the unit and based on the bad expiratory flow hardware alarm code, replaced exhalation flow sensor.The unit was reported to be working.With the information available, the cause of the event was isolated to potential fault in exhalation flow sensor.The event is included in a data monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.